×

Found 1,946 Documents (Results 1–100)

100
MathJax

On a variant of Pillai problem: integers as difference between generalized Pell numbers and perfect powers. (English) Zbl 07524920

PDF BibTeX XML Cite
Full Text: DOI

S-unit equations and the asymptotic Fermat conjecture over number fields. (English) Zbl 07505765

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. Berlin: De Gruyter. De Gruyter Proc. Math., 83-103 (2022).
MSC:  11D41 11G05 11D61
PDF BibTeX XML Cite
Full Text: DOI

Transcendental number theory. With a new foreword by David Masser. Reprint of the 1990 paperback edition. (English) Zbl 07504053

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922994-4/pbk; 978-1-00-922993-7/ebook). xiv, 170 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Exact value of the exponent of convergence of the singular integral in Tarry’s problem for homogeneous polynomials of degree \(n\) in two variables. (English. Russian original) Zbl 07350258

Izv. Math. 85, No. 2, 332-340 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 2, 172-180 (2021).
MSC:  11D72 11L99 11B75
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software